Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica left me feeling worse. SLS

Posted by corafree on October 24, 2006, at 14:48:43

In reply to Lyrica left me feeling worse., posted by SLS on October 21, 2006, at 17:06:31

I liked Lyrica at the beginning, and NOW 'I can't really feel any good from it either'. How high in dosage did you go S?

Do you have to take massive doses of certain meds(?), 'cuz I do. If I went back on Eff-XR, I'd have to go up to 300mg in wks.

Hey! If your tall and thin w/ long dark hair, . . . you might be 'my identical' out there!

Hardy har har.

I'm moving slow today. Not enough chemical stimulation in my brain I guess. I lost a thread too.

love, cf


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:corafree thread:696596
URL: http://www.dr-bob.org/babble/20061020/msgs/697370.html